MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.1990.tb00433.x

Медицинская библиотека · Australian and New Zealand journal of medicine · 1990

Medroxyprogesterone induced Cushing's syndrome.

Learoyd D, McElduff A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year old female taking medroxyprogesterone acetate (MPA) presented with Cushing's syndrome together with low serum cortisol and plasma ACTH and an impaired response to synthetic ACTH (Synacthen, CIBA). When the medroxyprogesterone therapy was ceased the cushingoid features resolved and serum cortisol, ACTH and ACTH responsiveness all returned to normal. The MPA was acting as an exogenous glucocorticoid causing Cushing's syndrome.

Для цитирования: Learoyd D, McElduff A. Medroxyprogesterone induced Cushing's syndrome.. Australian and New Zealand journal of medicine. 1990. DOI: 10.1111/j.1445-5994.1990.tb00433.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.